# SDR AALA20100216LAX01

- Difficulty date: February 15, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 55,116 hours, 19,124 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LAX - INFLIGHT SFO-DFW.  CAPTAIN HEARD A POPPING SOUND AND NUMBER 1 AUTO CONTROLLER STOPPED WORKING.  CAPTAIN INITIATED EMERGENCY DESCENT TO 16000 FT.  EMERGENCY DECLARED FLIGHT DIVERTED LAX.  THE CREW TRIED THE NUMBER 2 AUTO CONTROLLER AND IT WORKED AND THEN TRIED THE NUMBER 1 CONTROLLER AGAIN AND IT STARTED TO WORK FINE.  THE MECHANIC THEN DID A SYSTEM CHECK OF THE NUMBER 1 CONTROLLER AND FOUND NO FAULTS.  BOTH CONTROLLERS WERE REPLACED AT DFW ON 02/26/2010 DUE TO REPEAT OF ISSUE.  SYSTEM GROUND CHECK NORMAL OPERATION.
